Pembrolizumab induced bulbar myopathy and respiratory failure with necrotizing myositis of the diaphragm

C. L. Haddox, N. Shenoy, K. K. Shah, J. C. Kao, S. Jain, T. R. Halfdanarson, E. F. Wijdicks, M. P. Goetz

Research output: Contribution to journalLetter

38 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)673-675
Number of pages3
JournalAnnals of Oncology
Volume28
Issue number3
DOIs
StatePublished - Jan 1 2017
Externally publishedYes

Fingerprint

Myositis
Muscular Diseases
Diaphragm
Respiratory Insufficiency
pembrolizumab

ASJC Scopus subject areas

  • Hematology
  • Oncology

Cite this

Haddox, C. L., Shenoy, N., Shah, K. K., Kao, J. C., Jain, S., Halfdanarson, T. R., ... Goetz, M. P. (2017). Pembrolizumab induced bulbar myopathy and respiratory failure with necrotizing myositis of the diaphragm. Annals of Oncology, 28(3), 673-675. https://doi.org/10.1093/annonc/mdw655

Pembrolizumab induced bulbar myopathy and respiratory failure with necrotizing myositis of the diaphragm. / Haddox, C. L.; Shenoy, N.; Shah, K. K.; Kao, J. C.; Jain, S.; Halfdanarson, T. R.; Wijdicks, E. F.; Goetz, M. P.

In: Annals of Oncology, Vol. 28, No. 3, 01.01.2017, p. 673-675.

Research output: Contribution to journalLetter

Haddox, CL, Shenoy, N, Shah, KK, Kao, JC, Jain, S, Halfdanarson, TR, Wijdicks, EF & Goetz, MP 2017, 'Pembrolizumab induced bulbar myopathy and respiratory failure with necrotizing myositis of the diaphragm', Annals of Oncology, vol. 28, no. 3, pp. 673-675. https://doi.org/10.1093/annonc/mdw655
Haddox, C. L. ; Shenoy, N. ; Shah, K. K. ; Kao, J. C. ; Jain, S. ; Halfdanarson, T. R. ; Wijdicks, E. F. ; Goetz, M. P. / Pembrolizumab induced bulbar myopathy and respiratory failure with necrotizing myositis of the diaphragm. In: Annals of Oncology. 2017 ; Vol. 28, No. 3. pp. 673-675.
@article{56ae952e320c446182f124d00b640002,
title = "Pembrolizumab induced bulbar myopathy and respiratory failure with necrotizing myositis of the diaphragm",
author = "Haddox, {C. L.} and N. Shenoy and Shah, {K. K.} and Kao, {J. C.} and S. Jain and Halfdanarson, {T. R.} and Wijdicks, {E. F.} and Goetz, {M. P.}",
year = "2017",
month = "1",
day = "1",
doi = "10.1093/annonc/mdw655",
language = "English (US)",
volume = "28",
pages = "673--675",
journal = "Annals of Oncology",
issn = "0923-7534",
publisher = "Oxford University Press",
number = "3",

}

TY - JOUR

T1 - Pembrolizumab induced bulbar myopathy and respiratory failure with necrotizing myositis of the diaphragm

AU - Haddox, C. L.

AU - Shenoy, N.

AU - Shah, K. K.

AU - Kao, J. C.

AU - Jain, S.

AU - Halfdanarson, T. R.

AU - Wijdicks, E. F.

AU - Goetz, M. P.

PY - 2017/1/1

Y1 - 2017/1/1

UR - http://www.scopus.com/inward/record.url?scp=85018320215&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85018320215&partnerID=8YFLogxK

U2 - 10.1093/annonc/mdw655

DO - 10.1093/annonc/mdw655

M3 - Letter

C2 - 27993808

AN - SCOPUS:85018320215

VL - 28

SP - 673

EP - 675

JO - Annals of Oncology

JF - Annals of Oncology

SN - 0923-7534

IS - 3

ER -